# SDR AALA202509036435

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5713010920300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE OF CORNER FITTING LOCATED AT PRESSURE DECK MEMBRANE TO CENTER WING BOX AREA, ON FR36 AND -Y1292 PLUS 3 INCHES TO OUTBOARD, RH SIDE. LOWER FUSELAGE. CRACK DIRECTION IS: 9 OCLOCK. CRACK DEPTH IS: 0.107 INCHES. MAINTENANCE REPLACED CORNER FITTING LOCATED AT PRESSURE DECK MEMBRANE TO CENTER WING BOX AREA,ON FR36 AND -Y1292 RH SIDE LOWER FUSELAGE A319 IAW SRM 51-72-11-911-001 AND EA 365826.
